# SDR SWAA970811

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CRACKED BY WATER SERVICE PANEL.  REPAIRED PER BOEING SRM.
